MathSciNet Relay Station
MathSciNet bibliographic data
MR2730493 (2011m:30088) 30F45 (30C65)
Huang, M.; Ponnusamy, S.; Wang, X.; Sahoo, S. K. The Apollonian inner metric and uniform domains. Math. Nachr. 283 (2010), no. 9, 1277–1290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement